RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1997, Volume 219, Pages 211–219 (Mi tm615)  

This article is cited in 2 scientific papers (total in 2 papers)

One More Generalization of Bessel's Inequality and Riesz–Fischer Theorem for Fourier Series with Respect to Uniformly Bounded Orthonormal Systems

V. A. Il'in


Full text: PDF file (1092 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 219, 205–214

Bibliographic databases:
UDC: 517.984.5
Received in June 1997

Citation: V. A. Il'in, “One More Generalization of Bessel's Inequality and Riesz–Fischer Theorem for Fourier Series with Respect to Uniformly Bounded Orthonormal Systems”, Approximation theory. Harmonic analysis, Collection of papers dedicated to the memory of Professor Sergei Borisovich Stechkin, Tr. Mat. Inst. Steklova, 219, Nauka, MAIK «Nauka», M., 1997, 211–219; Proc. Steklov Inst. Math., 219 (1997), 205–214

Citation in format AMSBIB
\Bibitem{Ili97}
\by V.~A.~Il'in
\paper One More Generalization of Bessel's Inequality and Riesz--Fischer Theorem for Fourier Series with Respect to Uniformly Bounded Orthonormal Systems
\inbook Approximation theory. Harmonic analysis
\bookinfo Collection of papers dedicated to the memory of Professor Sergei Borisovich Stechkin
\serial Tr. Mat. Inst. Steklova
\yr 1997
\vol 219
\pages 211--219
\publ Nauka, MAIK «Nauka»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1642327}
\zmath{https://zbmath.org/?q=an:0918.42022}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 219
\pages 205--214


Linking options:
  • http://mi.mathnet.ru/eng/tm615
  • http://mi.mathnet.ru/eng/tm/v219/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gavrilov V.V., “An analog of the Riesz–Fischer theorem for the Fourier transform corresponding to a one–dimensional Schrodinger operator with measurable bounded potential”, Differential Equations, 33:8 (1997), 1022–1027  mathnet  mathscinet  zmath  isi
    2. Il'in V.A., “on a Generalization of Bessel'S Inequality and the Riesz-Fischer Theorem To the Case of Expansions of Functions in l (P) With P Not Equal 2 in Eigenfunctions of the Laplace Operator on An Arbitrary N-Dimensional Domain”, Dokl. Math., 90:1 (2014), 407–411  crossref  mathscinet  zmath  isi  scopus  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:443
    Full text:146

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020